# SDR DALA2015102106299

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE AT LOWER SKIN OF CENTER VANE OF OTBD FLAP RT WING.  FLAP GUIDE VANE WAS REPLACED ITS ON PART RECKS WAITING FOR ITS INSTALLATION UNDER CARD 5730-0483, JOB 001-0163.
